# SDR MASA200601002

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,767 hours, 10,325 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab Channel
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7348 IAD - STAB CHANNEL 1 INOPERATIVE.  MX RESET SYSTEM.  OP'S CHECK GOOD.
